We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Eigenvalue ratios of non-negatively curved graphs.

Liu, Shiping and Peyerimhoff, Norbert (2018) 'Eigenvalue ratios of non-negatively curved graphs.', Combinatorics, probability and computing., 27 (5). pp. 829-850.


We derive an optimal eigenvalue ratio estimate for finite weighted graphs satisfying the curvature-dimension inequality CD(0, ∞). This estimate is independent of the size of the graph and provides a general method to obtain higher-order spectral estimates. The operation of taking Cartesian products is shown to be an efficient way for constructing new weighted graphs satisfying CD(0, ∞). We also discuss a higher-order Cheeger constant-ratio estimate and related topics about expanders.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This article has been published in a revised form in Combinatorics, probability and computing This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Cambridge University Press 2018.
Date accepted:06 March 2018
Date deposited:01 May 2018
Date of first online publication:23 May 2018
Date first made open access:23 November 2018

Save or Share this output

Look up in GoogleScholar